# SDR ZZDA2008070

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING TO TAXI A/C FOUND AFT PIT DOOR FWD PAN CRACKED.  FABRICATED .063" 2024-T42 REPAIR ANGLE AND .050" 301 1/2 HARD DOUBLER.  INSTALLED REPAIR PARTS WITH HLT 434-6 AND HLT 334-6 REFERENCE EA 17-52-01010IR AND SRM CHAPTER 51.
